Differential and Integral Equations
- Differential Integral Equations
- Volume 29, Number 3/4 (2016), 309-320.
Continuity of generalized wave maps on the sphere
We consider a generalization of wave maps based on the Adkins-Nappi model of nuclear physics. In particular, we show that solutions to this equation remain continuous at the origin, which is a first step towards establishing a regularity theory for this equation.
Differential Integral Equations Volume 29, Number 3/4 (2016), 309-320.
First available in Project Euclid: 18 February 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
da Silva, Daniel Oliveira. Continuity of generalized wave maps on the sphere. Differential Integral Equations 29 (2016), no. 3/4, 309--320. https://projecteuclid.org/euclid.die/1455806026.